MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PAD-PAK-01; COMBINED, SINGLE USE, BATTERY AND ELECTRODE UNIT

HEARTSINE TECHNOLOGIES LTD PAD-PAK-01; COMBINED, SINGLE USE, BATTERY AND ELECTRODE UNIT
Model Number PAD-PAK-01
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Heartsine has requested the return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
The customer contacted heartsine to report that their pad-pak did not power on an associated sam pad device.In this state the device may not be able to deliver defibrillation therapy if it was needed.There was no patient involvement reported with the event.
 
Additional Manufacturer Narrative
Heartsine has made multiple attempts to contact the customer regarding the status of their device, but no response has been received from the customer.The device was not returned to heartsine for investigation.No additional information will be forthcoming at this time.The cause of the reported issue could not be determined.If the device is returned to the manufacturer the investigation will be reopened.
 
Event or Problem Description

Brand Name
PAD-PAK-01
Common Device Name
COMBINED, SINGLE USE, BATTERY AND ELECTRODE UNIT
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key24414116
Report Number3004123209-2026-00314
Device Sequence Number20302987
Product Code MKJ
UDI-Device Identifier05060167120466
UDI-Public05060167120466
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPAD-PAK-01
Device Catalogue NumberPAD-PAK-01
Device Lot NumberH1358
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown